Sarcoidosis is a systemic granulomatous disease of unknown aetiology.Hepatic involvement is frequent in sarcoidosis and is commonlyasymptomatic. We report the case of a 50-year-old woman who presentedwith antitubercular therapy (ATT)-induced hepatotoxicity. The patient wasprescribed ATT for hepatic tuberculosis, which was diagnosed incidentallyduring laparoscopic cholecystectomy; however, instead of improving onATT, the patient deteriorated. Subsequently, a diagnosis of hepaticsarcoidosis was confirmed after reviewing the liver biopsy, and the patientimproved following treatment with corticosteroids.
With this feature you can only download Articles or Reports.
If you continue, we will prepare only those document types for mass download.
Some of the selected publications are currently not subscribed by your library and will not be part of the bulk download
We are going to prepare the selected documents for mass download. In a few minutes you will receive an email with a download link at the following address: (). If you don't find the email in your inbox, please check your spam folder.
In a few minutes you will receive an email with a download link at the following address: (). If you don't find the email in your inbox, please check your spam folder.
You can share this document with your friends using: